Alert archive / Nebraska / Red Flag Warnings in 2011
Red Flag Warning 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Oct 14, 2011, 2:57 PM CDT. It took effect at Oct 15, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2011, 2:57 PM CDT (19:57 UTC)
- In effect from
- Oct 15, 2011, 12:00 PM CDT
- Expired
- Oct 15, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
317 WWUS85 KCYS 141957 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 157 PM MDT FRI OCT 14 2011 ...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES ON SATURDAY... .AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD OVER THE GREAT BASIN ON SATURDAY...BRINGING VERY WARM AND DRY CONDITIONS TO THE FORECAST AREA. WESTERLY WINDS WILL BECOME GUSTY ACROSS SOUTHEAST WYOMING INTO THE WESTERN NEBRASKA PANHANDLE WITH DOWNSLOPING OFF THE LARAMIE RANGE FURTHER REDUCING HUMIDITY VALUES ACROSS THE PLAINS OF EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. ENOUGH DRYING SHOULD OCCUR IN COMBINATION WITH WINDY CONDITIONS TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THIS AREA ON SATURDAY AFTERNOON. NEZ312-313-WYZ310-151000- /O.UPG.KCYS.FW.A.0010.111015T1700Z-111016T0000Z/ /O.NEW.KCYS.FW.W.0015.111015T1700Z-111016T0000Z/ BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 157 PM MDT FRI OCT 14 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDIIES FOR FAR SOUTHEAST WYOMING AND THE CENTAL AND SOUTHERN NEBRASKA PANHANDLE. THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 310...312 AND 313. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...LATE SATURDAY MORNING THROUGH THE AFTERNOON. * RELATIVE HUMIDITY...10 TO 14 PERCENT. * TEMPERATURES...HIGHS IN THE MID 70S TO LOWER 80S. * IMPACTS...FAVORABLE FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RE
2 follow-up statements
115 WWUS85 KCYS 150949 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 349 AM MDT SAT OCT 15 2011 ...RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES TODAY... .AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD OVER THE GREAT BASIN TODAY...BRINGING VERY WARM AND DRY CONDITIONS TO THE FORECAST AREA. WEST WINDS WILL BECOME GUSTY ACROSS SOUTHEAST WYOMING INTO THE WESTERN NEBRASKA PANHANDLE WITH DOWNSLOPING OFF THE LARAMIE RANGE FURTHER REDUCING HUMIDITY VALUES ACROSS THE PLAINS OF EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. ENOUGH DRYING SHOULD OCCUR IN COMBINATION WITH WINDY CONDITIONS TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THIS AREA THIS AFTERNOON. WYZ309-160000- /O.EXA.KCYS.FW.W.0015.111015T1700Z-111016T0000Z/ SOUTH LARAMIE RANGE/MEDICINE BOW NF- 349 AM MDT SAT OCT 15 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FAR SOUTHEAST WYOMING AND THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING. * AFFECTED AREA...EASTERN PORTIONS OF FIRE WEATHER ZONE 309. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...LATE THIS MORNING THROUGH THE AFTERNOON. * RELATIVE HUMIDITY...10 TO 14 PERCENT. * TEMPERATURES...HIGHS IN THE 70S. * IMPACTS...FAVORABLE FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ312-313-WYZ310-160000- /O.CON.KCYS.FW.W.0015.111015T1700Z-111016T0000Z/ BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 349 AM MDT SAT OCT 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FAR SOUTHEAST WYOMING AND THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 310...312 AND 313. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...LATE THIS MORNING THROUGH THE AFTERNOON. * RELATIVE HUMIDITY...10 TO 14 PERCENT. * TEMPERATURES...HIGHS IN THE MID 70S TO MID 80S. * IMPACTS...FAVORABLE FOR RAPID FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HAHN
632 WWUS85 KCYS 152350 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 550 PM MDT SAT OCT 15 2011 ...RED FLAG WARNINGS SET TO EXPIRE AT 6 PM... NEZ312-313-WYZ309-310-160100- /O.EXP.KCYS.FW.W.0015.000000T0000Z-111016T0000Z/ BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 550 PM MDT SAT OCT 15 2011 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 309...310...312 AND 313... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING. TEMPERATURES HAVE BEGUN TO DECREASE LATE THIS AFTERNOON...ALLOWING HUMIDITIES TO RISE ABOVE CRITICAL LEVELS. WINDS ARE ALSO ON THE DECLINE AND ARE EXPECTED TO DECREASE SIGNIFICANTLY AFTER SUNSET. THEREFORE...THE RED FLAG WARNINGS WILL BE ALLOWED TO EXPIRE ON TIME AT 6 PM. $$ CLAYCOMB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 14, 12:52 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 14, 12:52 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1152 AM MDT FRI OCT 14 2011
.AVIATION...18Z TAF ISSUANCE
VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY MORNING. PERIODS
OF SCATTERED TO BROKEN MID LEVEL CLOUDS BETWEEN FL100 AND FL120
WILL CONTINUE THROUGH EARLY THIS EVENING...MAINLY EAST OF A
KRWL TO KCYS LINE. WESTERLY SURFACE WINDS WILL BE GUSTING AS
HIGH AS 30 KT ALONG AND WEST OF THE LARAMIE RANGE...INCLUDING
KRWL AND KLAR. THE WINDS WILL SUBSIDE AT KLAR EARLY THIS EVENING...
BUT REMAIN GUSTY AT KRWL. WINDS AT KCYS AND KLAR WILL INCREASE
BY SUNRISE SATURDAY AS THE PRESSURE GRADIENT TIGHTENS.
&&
.PREV DISCUSSION... /ISSUED 630 AM MDT FRI OCT 14 2011/
AVIATION...12Z TAF ISSUANCE...
VFR CONDITIONS EXPECTED THRU THE PERIOD. A MID-LEVEL CLOUD DECK OF
BETWEEN 10 AND 15 KFT WILL PERSIST AT ALL TERMINALS EXCEPT KRWL THRU
THE DAY TODAY. THESE CLOUDS ARE EXPECTED TO DISSIPATE BY EARLY
EVENING. OTHERWISE...WEST WINDS WILL GUST TO 28 TO 34 KNOTS THIS
AFTERNOON AT KLAR AND KRWL RESPECTIVELY. THESE WINDS TOO SHOULD
SUBSIDE SOME BY LATE THIS EVENING.
PREV DISCUSSION... /ISSUED 444 AM MDT FRI OCT 14 2011/
SHORT TERM...TODAY THROUGH SUNDAY...INFRARED IMAGERY FROM OVERNIGHT
SHOWS AN AREA OF MID LEVEL CLOUDS STREAMING ACROSS THE FORECAST AREA
FROM THE NW IN THE EXIT REGION OF THE UPPER JET. SURFACE ANALYSIS
DEPICTS AN AREA OF HIGH PRESSURE BUILDING IN FROM THE NW WITH
YESTERDAYS FRONT STALLED AGAINST THE LARAMIE RANGE. BREEZY WEST WINDS
ARE OCCURRING WEST OF THE LARAMIE RANGE WITH LIGHT VARIABLE WINDS
ELSEWHERE. A WEAK SHORTWAVE WILL MOVE ACROSS THE AREA TODAY BUT WILL
JUST MAINTAIN THE MID LAYER CLOUD DECK WITH NO PRECIP EXPECTED
DUE TO LACK OF GOOD SFC FORCING. WINDS OUT WEST WILL CONTINUE TO
BE BREEZY WITH TEMPERATURES IN THE EAST A FEW DEGREES COOLER THAN
YESTERDAY IN THE POST FRONTAL AIRMASS.
THE STALLED FRONT WILL BEGIN TO MOVE EAST OFF THE LARAMIE RANGE
FRIDAY NIGHT AS THE SFC HIGH MOVES WELL SOUTHEAST OF THE AREA AND
THE LEE SIDE PRESSURE TROUGH BEGINS TO DEEPEN. MID LEVEL AND LOW LEVEL
WINDS WILL BE ON THE INCREASE AS THE PRESSURE GRADIENT INCREASES
OVERNIGHT WITH THE MOVEMENT OF THE FRONT...BUT LOOK TO REMAIN
BELOW HIGH WIND CRITERIA AS TIMING IS NOT IDEAL FOR STRONGEST WIND
POTENTIAL. HOWEVER...THESE STRONGER WINDS WILL PERSIST ACROSS THE
WEST THROUGH THE AFTERNOON WITH GUSTY WINDS FILTERING INTO THE
EASTERN PLAINS AS THE LEE TROUGH DEVELOPS INTO A SFC LOW.
THEREFORE WILL SEE A SIGNIFICANT DOWNSLOPE WARMING AND DRYING
COMPONENT ACROSS THE EASTERN PLAINS ON TOP OF ALREADY WARMING
TEMPS WITH THE THERMAL RIDGE OVERHEAD. THE COMBINATION OF GUSTY WINDS
AND THIS INCREASED WARMING AND DRYING WILL ENHANCE THE THREAT FOR
CRITICAL FIRE WEATHER CONDITIONS QUITE A BIT...SO ISSUED A FIRE
WEATHER WATCH FOR FWZ 310...312 AND 313 FOR THIS POTENTIAL THREAT.
A QUESTION THAT REMAINS TO BE ANSWERED IS HOW DRY WILL THE
SOUTHERN LARAMIE RANGE AND FOOTHILLS BECOME WITH THIS DOWNSLOPE
COMPONENT ONGOING. MAY NOT WARM AS MUCH SO CRITICAL RHS WILL
DEPEND ON HOW LOW THE DEW POINTS WILL DROP. NOT VERY CONFIDENT
CRITICAL STATUS WILL BE REACHED THROUGHOUT THE ENTIRE ZONE SO
LEFT IT OUT OF THE WATCH...ALTHOUGH THE EXTREME EASTERN PORTION OF
THE ZONE FROM BORDEAUX SOUTH TO WHITAKER AND WYO HILL WILL LIKELY
HIT CRITICAL VALUES. AGAIN...NOT WIDESPREAD ENOUGH TO WARRANT THE
WATCH BUT DEFINITELY WORTH THE MENTION.
THE SFC LOW WILL SHIFT TO THE SOUTHEAST SATURDAY EVENING AND
OVERNIGHT WITH A COLD FRONT SLIDING ACROSS THE FORECAST AREA
SATURDAY NIGHT AND SUNDAY. WEAK FORCING ALONG THE FRONT WILL BRING A
SLIGHT CHANCE FOR RAIN SHOWERS TO THE NORTHERN ZONES SATURDAY NIGHT.
WEAK UPPER LEVEL ENERGY COMBINED WITH BROAD SCALE ASCENT IN THE
RIGHT ENTRANCE REGION OF THE UPPER JET DEPARTING EAST AND THE LEFT
EXIT REGION OF A NEW JET COMING OFF THE PACIFIC WILL RENEW A CHANCE
FOR PRECIP ACROSS THE WESTERN HALF OF THE CWA ON SUNDAY AFTERNOON.
LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
NORTHWEST FLOW WILL BE IN PLACE ACROSS PAC NW AND NRN ROCKIES EARLY
IN THE PERIOD. MID-LEVEL SHORTWAVE ENERGY WILL BE ACCELERATED
SOUTHEAST INTO THE CWA BY A 120 KNOT H3 JET STREAK. MEDIUM RANGE
GUIDANCE CONTINUES TO DIFFER SLIGHTLY ON THE TIMING/STRENGTH OF THIS
SYSTEM. SIMILAR TO THEIR 12Z COUNTERPARTS...THE 00Z GFS REMAINS
SLOWER AND STRONGER THRU THE CWA...WHILE THE 00Z ECMWF IS WEAKER AND
QUICKER. THE ECMWF HAS SHOWN THE MOST RUN-TO-RUN CONTINUITY OVR THE
PAST SEVERAL...WHILE THE GFS HAS BEEN STEADILY SLOWING THIS FEATURE
DOWN. COMPROMISED BETWEEN THE TWO FOR THIS FORECAST CYCLE...WHICH
WOULD TRACK THE SFC COLD FRONT THROUGH THE CWA MONDAY MORNING. HAVE
TRENDED PRECIPITATION CHANCES UPWARD SOMEWHAT DURING THIS TIME FRAME.
NORTHWEST WINDS WILL BECOME BREEZY TO LOCALLY WINDY BEHIND THE
FRONTAL PASSAGE ON MONDAY...ESPECIALLY OVR THE WRN NEBRASKA
PANHANDLE ON MONDAY. THIS FEATURE WILL EMERGE OUT ONTO THE CENTRAL
PLAINS PRETTY QUICKLY SUCH THAT PRECIPITATION CHANCES WILL END
MONDAY NIGHT. HEIGHTS WILL BUILD ON THE FRONT SIDE OF A
STRENGTHENING UPSTREAM RIDGE FOR TUESDAY AND WEDNESDAY. THIS WILL
USHER IN A MUCH DRIER AIR MASS FOR TUESDAY AND WEDNESDAY. THE 00Z
MODEL SUITES HAVE DECREASED THE AMOUNT OF AVAILABLE MOISTURE
SIGNIFICANTLY WITH THE LATE WEDNESDAY/EARLY THURSDAY SHORTWAVE
PASSAGE. AS A RESULT HAVE SCALED BACK PRECIP CHANCES MID-WEEK.
MONDAYS TEMPERATURES WILL BE DEPENDENT UPON THE TIMING THE FRONTAL
PASSAGE...BUT IF IT MOVES THRU DURING THE MORNING MANY AREAS MAY
REACH THEIR HIGHS EARLY. THE SFC HIGH WILL PASS OVERHEAD ON
TUESDAY...SO EXPECT THIS TO BE THE COOLEST DAY OF THE EXTENDED WITH
AFTERNOON HIGHS ONLY CLIMBING INTO THE LOW 50S. TEMPERATURES WILL
MODERATE BACK INTO THE 60S ON THE EASTERN PLAINS BY THE END OF THE
WEEK.
FIRE WEATHER...FAST WESTERLY FLOW ALOFT WILL KEEP BREEZY
SURFACE WINDS WITH SOME STRONGER GUSTS UP TO 35 MPH ALONG AND WEST
OF THE LARAMIE RANGE TODAY. HUMIDITIES WILL REMAIN IN THE MID 20
TO UPPER 30 PERCENT RANGE. FOR SATURDAY...WESTERLY WINDS WILL
INCREASE AS A FRONT STALLED ALONG THE LARAMIE RANGE SHIFTS EAST
AND DEVELOPS INTO A SFC LOW PRESSURE CENTER OVER THE NEBRASKA
PANHANDLE THROUGH THE DAY. GUSTS OF 45 TO 55 MPH WILL BE LIKELY
WEST OF THE LARAMIE RANGE WITH 30 TO 40 MPH POSSIBLE ACROSS THE
WYOMING PLAINS INTO THE NEBRASKA PANHANDLE. THESE STRONG
DOWNSLOPING WINDS WILL ENHANCE DRYING IN THIS AREA...AND WITH
ALREADY WARMING TEMPERATURES BEHIND THE FRONT...WILL VERY LIKELY
PRODUCE CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON.
THEREFORE...ISSUED A FIRE WEATHER WATCH FOR FWZ 310...312 AND 313
FOR THIS LIKELY SCENARIO. A COLD FRONT DROPPING SOUTH ACROSS THE AREA
SATURDAY NIGHT AND AN EVEN STRONGER UPPER LOW PRESSURE SYSTEM
MOVING THROUGH ON MONDAY WILL BRING A RETURN OF COOLER
TEMPS...PRECIPITATION AND HIGHER HUMIDITIES THROUGH EARLY NEXT
WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR
WYZ107-WYZ108-WYZ118-WYZ119.
NE...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR
NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ096.
&&
SHORT TERM/FIRE WEATHER...MAZUR
LONG TERM/AVIATION...HAHN
UPDATE...JAMSKIHazardous weather outlook, Oct 14, 6:00 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 500 AM MDT FRI OCT 14 2011 WYZ101>119-151100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 500 AM MDT FRI OCT 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GUSTY WEST WINDS WILL DEVELOP ACROSS SOUTHEAST WYOMING ON SATURDAY WITH THE STRONGEST WINDS ALONG AND WEST OF INTERSTATE 25. WIND GUSTS MAY TOP 50 MPH ALONG THE FAVORED WIND CORRIDOR NEAR ARLINGTON AND BORDEAUX. THESE STRONG WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO PRODUCE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTHEAST WYOMING PLAINS. A FIRE WEATHER WATCH IS IN EFFECT FOR PLATTE...GOSHEN AND LARAMIE COUNTIES ON SATURDAY. PRECIPITATION CHANCES WILL RETURN SUNDAY AND MONDAY WITH THE PASSAGE OF A STRONG COLD FRONT. BREEZY NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND THE COLD FRONT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-151100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 500 AM MDT FRI OCT 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BREEZY WEST WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO PRODUCE THE POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTHERN PANHANDLE ON SATURDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY. PRECIPITATION CHANCES WILL RETURN SUNDAY AND MONDAY WITH THE PASSAGE OF A STRONG COLD FRONT. BREEZY NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND THE COLD FRONT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 4:23 AM CDT | Fire Weather Watch | CYS | 11 hr |
Nearby
Red Flag Warnings in Nebraska, 2011Red Flag Warnings in Wyoming, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.